MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Non-healthcare professional.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.The reported patient effect of hypersensitivity is listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending artery that was approximately 80% stenosed.On (b)(6) 2016, a 3.0 x 12 mm xience alpine stent was implanted; however, the patient began experiencing a rash shortly after the procedure, which has worsened over time.The rash is felt on the underarms, upper thighs, bottom part of the legs and back and occasionally on the left side of the face.The patient stated that the rash and itchy feeling is sporadic.She has been taking gabapentin and another unspecified medication for the rash which make her feel tired.The patient has been consulting her dermatologist and allergist to confirm what is causing the rash.At this time, the cause is undetermined.On (b)(6) 2016, she was re-hospitalized and it was confirmed that the stent had not migrated from the target lesion.The physician stated that two smaller stents may need to be implanted; however, the patient will confirm this with the physician in two weeks.No additional information has been provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7823124
Report Number2024168-2018-06667
Device Sequence Number1290939
Product Code NIQ
UDI-Device Identifier08717648199332
UDI-Public08717648199332
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2018
Device Catalogue Number1125300-12
Device Lot Number5111141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient Weight70